Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2015 (2015), Article ID 127621, 8 pages
http://dx.doi.org/10.1155/2015/127621
Research Article

Two-Dimensional Direction-of-Arrivals Estimation Based on One-Dimensional Search Using Rank Deficiency Principle

1Harbin Institute of Technology at Weihai, Weihai 264209, China
2Harbin Institute of Technology, Harbin 150001, China

Received 21 September 2015; Accepted 14 December 2015

Academic Editor: Andy W. H. Khong

Copyright © 2015 Feng-Gang Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng-Gang Yan, Zhi-Kun Chen, Ming-Jian Sun, Yi Shen, and Ming Jin, “Two-Dimensional Direction-of-Arrivals Estimation Based on One-Dimensional Search Using Rank Deficiency Principle,” International Journal of Antennas and Propagation, vol. 2015, Article ID 127621, 8 pages, 2015. doi:10.1155/2015/127621